Artículos de revistas
SUFFICIENT CONDITIONS ON DIFFUSIVITY FOR THE EXISTENCE AND NONEXISTENCE OF STABLE EQUILIBRIA WITH NONLINEAR FLUX ON THE BOUNDARY
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, SAN MARCOS, v.2012, n.62, p.1-14, 2012
Simal, Janete Crema
Nascimento, Arnaldo Simal do
A reaction-diffusion equation with variable diffusivity and non-linear flux boundary condition is considered. The goal is to give sufficient conditions on the diffusivity function for nonexistence and also for existence of nonconstant stable stationary solutions. Applications are given for the main result of nonexistence.